# SDR 96ZZZM480

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 270
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN HAS DENT AT APPROX STATION 270 STRINGER 20R ABOVE EXTERIOR POWER DOOR.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER 2024-T3 .050 3 INCH BY 13 INCH, REPAIR FILLER 3 INCH BY 3 INCH 2024-T3 .040 IAW SRM 53-30-3.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED WET WITH SEALANT IAW SRM 53-30-3.  FAY SEALED IAW SRM 51-20-4.
